# SDR SWAA2022040782675

- Difficulty date: March 11, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE SW:03339 LOCATED AT AFT L/H WINDSCREEN IS INOP / [01] REMOVED MEGAPHONE S/N: 03339 LOCATED AT AFT L/H WINDSCREEN AND INSTALLED BN 195865 AS PER DWG: 25600001.;[02] VERIFIED STEP 1
